Publication
Title
Ventilation of subterranean and Eddy covariance incongruities over carbonate ecosystems
Author
Abstract
Language
English
Source (journal)
Biogeosciences
Publication
2010
ISSN
1726-4170
Volume/pages
7:3(2010), p. 859-867
ISI
000276180300005
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.03.2012
Last edited 20.09.2018
To cite this reference